# SDR QXEA0201023

- Difficulty date: July 3, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT SURFACE CHAFING ON INBOARD SIDE OF LOWER RIGHT ENGINE STRUT, ON RIGHT NACELLE.  REPAIRED IAW DHC-8 RD 8-54-036.
